# SDR SWAA2021041263527

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 42,762 hours, 25,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH EMERGENCY LIGHT LENS. 12ABC & 9DEF LOOSE / RESECURED 2 EACH 2 EACH EMERGENCY LIGHT LENS. ON 9 DEF & 12 ABC AMM 33-51-02
